Journal of Differential Geometry

The Space of Cauchy-Riemann Structures on 3-D Compact Contact Manifolds

John Bland and Thomas Duchamp

Full-text: Open access

Abstract

We study the action of the group of contact diffeomorphisms on CR deformations of compact three dimensional CR manifolds. Using anisotropic function spaces and an anisotropic structure on the space of contact diffeomorphisms, we establish the existence of local transverse slices to the action of the contact diffeomorphism group in the neighborhood of a fixed embeddable strongly pseudoconvex CR structure.

Article information

Source
J. Differential Geom., Volume 88, Number 2 (2011), 189-230.

Dates
First available in Project Euclid: 31 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1320067646

Digital Object Identifier
doi:10.4310/jdg/1320067646

Mathematical Reviews number (MathSciNet)
MR2838265

Zentralblatt MATH identifier
1244.32018

Citation

Bland, John; Duchamp, Thomas. The Space of Cauchy-Riemann Structures on 3-D Compact Contact Manifolds. J. Differential Geom. 88 (2011), no. 2, 189--230. doi:10.4310/jdg/1320067646. https://projecteuclid.org/euclid.jdg/1320067646


Export citation